# SDR USAA2015022300005

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 53,727 hours, 22,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHTS FOR FLIGHT ATTENDANT APPEAR TO NOT BE FLASHING FOR CHARGE.  REPLACED BATTERY & RELAMPED FLASHLIGHT.
